# SDR SWAA2022012405989

- Difficulty date: May 10, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 49,973 hours, 23,843 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 841DZ IS CRACKED IN LOWER CORNER. / REMOVED AND REPLACED BRACKET(841DZ) PER SRM 51-40-02.
